# SDR QXEA2011072200580

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UPPER SKIN IS CHAFED BETWEEN STA YW-191.200 & YW-281.019.  BLENDED AWAY ALL DAMAGE IAW BOMBARDIER RD 8/4-57-1594.  MINIMUM REMAINING THICKNESS .025" REF NTM 51-00-02-250-801 AND DISBOND CRACK FREE REF RD 8/4-57-1594. NOMINAL THICKNESS .032" FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1594.  RESTORED SURFACE FINISH IAW RD 8/4-57-1594.
